# SDR ASAA2013060795039

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,357 hours, 7,809 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 106122645
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AND APPROACHING OCEANIC AIRSPACE NR 4 L/E FLAP TRANSIT LIGHT (AMBER) BLINKED AT LEAST 3 TIMES AT FL350 AMD 0.79 MACH.  ACFT GROUNDED. DIVERSION TIME - 45 MINS. R & R NR 4 L/E SLAT RETRACT PROXIMITY SENSOR REF 27-88-11.  PERFORMED L/E PROXIMITY SENSOR TEST, TESTED NORMAL REF MM 27-88-11.
